Volume 33, Number 4
Preview Issue Next Issue

Purchase

Jinkui Liu and Shengjie Li

10.4208/jcm.1412-m4494

J. Comp. Math., 33 (2015), pp. 341-355.

Preview Purchase PDF Citation Download 2 161 Article preview

Purchase

Kai Liu and Xinyuan Wu

10.4208/jcm.1502-m2014-0082

J. Comp. Math., 33 (2015), pp. 356-378.

Preview Purchase PDF Citation Download 2 166 Article preview

Purchase

Junjie Wang

10.4208/jcm.1502-m4400

J. Comp. Math., 33 (2015), pp. 379-395.

Preview Purchase PDF Citation Download 0 172 Article preview

Purchase

Yonghong Ren, Fangfang Guo and Yang Li

10.4208/jcm.1503-m2014-0044

J. Comp. Math., 33 (2015), pp. 396-414.

Preview Purchase PDF Citation Download 0 158 Article preview

Purchase

Heng Mao

10.4208/jcm.1503-m2014-0134

J. Comp. Math., 33 (2015), pp. 415-427.

Preview Purchase PDF Citation Download 0 160 Article preview

Purchase

Xin Li

10.4208/jcm.1504-m4493

J. Comp. Math., 33 (2015), pp. 428-442.

Preview Purchase PDF Citation Download 2 158 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80